Volume 13 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 13
Issue 10, 2243–2434
Issue 9, 1983–2242
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – T
Tabuada, Gonçalo
A note on secondary K-theory
Taelman, Lenny
K3 surfaces over finite fields with given $L$$-function
Taïbi, Olivier
Akizuki-Witt maps and Kaletha's global rigid inner forms
Taji, Behrouz
Brody hyperbolicity of base spaces of certain families of varieties
Takagi, Shunsuke
Adjoint ideals and a correspondence between log canonicity and $F$-purity
Takahashi, Ryo
The radius of a subcategory of modules
Thick tensor ideals of right bounded derived categories
Takai, Yuuki
An analogue of Sturm's theorem for Hilbert modular forms
Takeuchi, Daichi
Blow-ups and the class field theory for curves
Talaska, Kelli
Network parametrizations for the Grassmannian
Tamagawa, Akio
On the Hom-form of Grothendieck birational anabelian conjecture in characteristic p>0
Tamme, Georg
On an analytic version of Lazard's isomorphism
Tan, Fucheng
Crystalline comparison isomorphisms in $p$-adic Hodge theory: the absolutely unramified case
Tanaka, Hiromu
Infinitely generated symbolic Rees algebra over finite fields
Tang, Shiang
Algebraic monodromy groups of $l$-adic representations of $\mathrm{Gal}(\overline\mathbb Q/\mathbb Q)$
Tao, James
Surjectivity of Galois representations in rational families of abelian varieties
Tao, Terence
An averaged form of Chowla's conjecture
Homogeneous length functions on groups
New equidistribution estimates of Zhang type
The Elliott-Halberstam conjecture implies the Vinogradov least quadratic nonresidue conjecture
The structure of correlations of multiplicative functions at almost all scales, with applications to the Chowla and Elliott conjectures
Tarasca, Nicola
Extremality of loci of hyperelliptic curves with marked Weierstrass points
Tasin, Luca
Effective non-vanishing for Fano weighted complete intersections
Taylor, Laurence
Dress induction and the Burnside quotient Green ring
Taylor, Richard
The image of complex conjugation in l-adic representations associated to automorphic forms
Teitler, Zachariah
The Nef cone volume of generalized Del Pezzo Surfaces
Temkin, Michael
Functorial factorization of birational maps for qe schemes in characteristic 0
Tengely, Szabolcs
Integral points on hyperelliptic curves
Teravainen, Joni
The structure of correlations of multiplicative functions at almost all scales, with applications to the Chowla and Elliott conjectures
Testa, Damiano
Cox rings of degree-one del Pezzo surfaces
Thakur, Dinesh
Differential characterization of Wilson primes for $\mathbb{F}_q[t]$
Thévenaz, Jacques
The torsion group of endotrivial modules
Thiem, F.
Hopf monoids from class functions on unitriangular matrices
Thiéry, Nicolas
The biHecke monoid of a finite Coxeter group and its representations
Thomas, Hugh
A jeu de taquin theory for increasing tableaux, with applications to K-theoretic Schubert calculus
Thomas, Joaquin
Weil representation and transfer factor
Thompson, Peder
Adams operations on matrix factorizations
Thorne, Frank
Zeros of $L$-functions outside the critical strip
Thorne, Jack
Arithmetic invariant theory and 2-descent for plane quartic curves
Vinberg's representations and arithmetic invariant theory
Thorner, Jesse
A unified and improved Chebotarev density theorem
An explicit bound for the least prime ideal in the Chebotarev density theorem
Thương, Lê
On a conjecture of Kontsevich and Soibelman
Tian, Ye
Explicit Gross--Zagier and Waldspurger formulae
Tian, Yichao
An upper bound on the Abbes-Saito filtration for finite flat group schemes and applications
Tate cycles on some unitary Shimura varieties mod $p$
Tiep, Pham
Adequate groups of low degree
Groups with exactly one irreducible character of degree divisible by {\slshape p}
McKay natural correspondences on characters
Small dimension projective representations of symmetric and alternating groups
Zeros of real irreducible characters of finite groups
Tingley, Peter
The half-twist for Uq(g) representations
Todorov, Gueorgui
Effectiveness of the log Iitaka fibration for 3-folds and 4-folds
Tohaneanu, Stefan
A blowup algebra for hyperplane arrangements
Toledo, Domingo
Bounded negativity of self-intersection numbers of Shimura curves on Shimura surfaces
Tong, Jilong
Crystalline comparison isomorphisms in $p$-adic Hodge theory: the absolutely unramified case
Tong-Viet, Hung
2-Parts of real class sizes
Complex group algebras of the double covers of the symmetric and alternating groups
Topacogullari, Berke
Combinatorial identities and Titchmarsh's divisor problem for multiplicative functions
Tornaría, Gonzalo
On the paramodularity of typical abelian surfaces
Tucker, Kevin
F-signature and Hilbert-Kunz multiplicity: a combined approach and comparison
Tucker, Thomas
Greatest common divisors of iterates of polynomials
Preperiodic points for families of polynomials
Turchet, Amos
A fibered power theorem for pairs of log general type